Related articles 2
Moderate deviations for a stochastic Burgers equation

Order by:   
Select:   All  None    Download:  

Similar articles
   
Pub. online: 22 Jun 2021      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 8, Issue 2 (2021), pp. 179–207
   Abstract
   
Pub. online: 3 Oct 2019      Type: Research Article      Open accessOpen Access
Journal:  Modern Stochastics: Theory and Applications Volume 6, Issue 3 (2019), pp. 345–375
   Abstract